# SDR UPS00831729

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1660 LONG 10R SKIN CRACKED AT UPPER AFT CORNER AFT SERVICE DOOR CUTOUT.  REPAIRED IAW SRM 53-2-0 FIG 16.
